advertisement
Question
Posted by: tiekie | 2008/01/09

Herbal replacement for HRT

I am 61 and used Estropause N for a couple of years.
I have decided to take herbal (menoglove extra) instead.
I still have hot flushes and seems to struggle to sleep at night.
I was put on HRT when I was 51 and feel that by now I should stop using it. I am healthy but I have gained a lot of weight which seems imposible to lose. Can I rather try Dixarit and will I get this with out a prescription? One last comment while I was using the HRT (Estropause N) I had normal periods every month and I do feel at the age of 61 this is absurd. My bone density is above the normal, I do have a papsmear every year and mammogram tests which reveals to be very good every time.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The herbal remedies are not always very successful. You can try Dixarit but you will need a prescription.
The weight gain is related to metabolic changes from the menopause. See a dietician to help you with this.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Lorna | 2008/04/03

Could you please tell me if Dixarit makes you gain weight or is it the Estropause N??
Thank you

Reply to Lorna

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement